# SDR DALA14013983220

- Difficulty date: February 28, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765 BETWEEN FRAMES 41 -51.  FOUND OUT LIMITS.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D53370500.
